ITP OpenIR  > 理论物理所1978-2010年知识产出
Soliton solution of SU(3) gauge fields
Wang, DF; Song, HS; An, Y; Wang, DF , Dalian Univ Technol, Dept Phys, Dalian 116024, Peoples R China.
2004
发表期刊CHINESE PHYSICS LETTERS
ISSN0256-307X
卷号21期号:8页码:1453-1454
摘要Starting from a simplified model involving the interactions between colour quark fields, colour-SU(3) gauge fields, and colour scalar fields, it is shown, to the lowest-order approximation in h, that the vacuum expectation value of the gauge fields is equivalent, mathematically, to the vacuum expectation value of the scalar fields. Based on this relationship, a soliton solution of the gauge fields is given by solving the Euler equation of the scalar fields.
部门归属Dalian Univ Technol, Dept Phys, Dalian 116024, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
关键词Model Confinement Qcd
学科领域Physics
URL查看原文
收录类别SCI
WOS记录号WOS:000223162500011
引用统计
被引频次:8[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/14024
专题理论物理所1978-2010年知识产出
通讯作者Wang, DF , Dalian Univ Technol, Dept Phys, Dalian 116024, Peoples R China.
推荐引用方式
GB/T 7714
Wang, DF,Song, HS,An, Y,et al. Soliton solution of SU(3) gauge fields[J]. CHINESE PHYSICS LETTERS,2004,21(8):1453-1454.
APA Wang, DF,Song, HS,An, Y,&Wang, DF , Dalian Univ Technol, Dept Phys, Dalian 116024, Peoples R China..(2004).Soliton solution of SU(3) gauge fields.CHINESE PHYSICS LETTERS,21(8),1453-1454.
MLA Wang, DF,et al."Soliton solution of SU(3) gauge fields".CHINESE PHYSICS LETTERS 21.8(2004):1453-1454.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Soliton Solution of (168KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Wang, DF]的文章
[Song, HS]的文章
[An, Y]的文章
百度学术
百度学术中相似的文章
[Wang, DF]的文章
[Song, HS]的文章
[An, Y]的文章
必应学术
必应学术中相似的文章
[Wang, DF]的文章
[Song, HS]的文章
[An, Y]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。